# SDR HEEA967725

- Difficulty date: August 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818SH
- Make and model: Bolkms BO105S
- Aircraft serial: S753
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 40001452500
- Condition: Distorted
- Location: Cockpit
- Component: RT138F
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAS DISTORTION ON TRANSMIT TONE DEVIATION.
